# SDR ASAA2023052943418

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 749 hours, 238 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 31-005-00 FOUND SMT LONG TIME FAULT ENG 2 EEC C2. GROUNDED - YES. INITIAL EVAL, OBMF- EXISTING FDE, #2 ENG HAS SMT "ACTIVE." SMT FAULTS PRESENT ON SMT MENU PAGE, ERASED FAULTS. PERFORMED B737-9 IFIM G73-10-00-810-804 FOR ENG 2 EEC C2 LONG TIME SMT MTX MSG. THERE WERE SEVERAL EEC CH B FAULTS IN FAULT HISTORY ONLY ON LEG 18: TRA 73-44144, T12 73-43744, T25 73-43784, PMV 73-43254, SBV/BAI 75-43584, TEO 79-44070, TBV 75-43944, MTC 73-42794, EEC CH B INTERNAL 77-09004; ALL AT CRUISE PHASE. NO OTHER LEGS IN HISTORY HAVE THESE FAULTS. SUSPECT MOMENTARY CYCLE OR RESET OF THE EEC CH B IN FLIGHT ON LEG 18. PER FIM, HAD QUALIFIED TECH RUN #2 ENG - TEST 32. FAULTS NO LONGER PRESENT IN EXISTING FDE OR FAULT HISTORY LEG 0/1. THIS CLEARS LONG TIME PLT FOR SMT ENG 2 EEC C2.
